# SDR SIMA20240607001

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 18,457 hours, 12,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS IN PAX ENTRANCE FADED RAR EMERGENCY PHOTOLUMINESCENT STRIPS IN PAX ENTRANCE IAW ERJ 175 AMM 33-50-21 OPS CHK GOOD NO DEFECTS NOTED
